Pacific Journal of Mathematics

Some congruences for the Bell polynomials.

L. Carlitz

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1215-1222.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036907

Mathematical Reviews number (MathSciNet)
MR0133288

Zentralblatt MATH identifier
0103.27205

Subjects
Primary: 10.06
Secondary: 10.07

Citation

Carlitz, L. Some congruences for the Bell polynomials. Pacific J. Math. 11 (1961), no. 4, 1215--1222. https://projecteuclid.org/euclid.pjm/1103036907


Export citation

References

  • [1] P. Bachmann, Niedere Zahlentheorie, vol. 1, Leipzig, 1902.
  • [2] E. T. Bell, Exponential polynomialsy Annals of Math., 35 (1934), 258-277.
  • [3] L. E. Dickson, Theorems on the residues of multinomialcoefficients with respect to a prime modulus, Quarterly J. Math., 33 (1902), 378-384.
  • [4] A. Hurwitz, ber die Entwickelungscoeffizientender lemniscatischenFunctionen, Mathematische Werke, Basel, 2, (1933), 342-373.
  • [5] J. Riordan, An Introduction to combinatorial analysis, New York, 1958.
  • [6] J. Touchard, Proprietes arithmetiquesde certains nombres recurrents, Ann. Soc. Sci. Bruxelles, A53 (1933), 21-31.